MathSciNet Relay Station
MathSciNet bibliographic data
MR1677153 (2000d:37053) 37F25 (30D05 37E10 37E20)
Yampolsky, Michael Complex bounds for renormalization of critical circle maps. Ergodic Theory Dynam. Systems 19 (1999), no. 1, 227–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement